American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Jasna Prezelj. A relative Oka-Grauert principle for holomorphic submersions over $1$-convex spaces. Trans. Amer. Math. Soc. 362 (2010) 4213-4228. MR 2608403.
Abstract, references, and article information   
View Article: PDF

[2] Siegmund Kosarew. Grothendieck's existence theorem in analytic geometry and related results . Trans. Amer. Math. Soc. 328 (1991) 259-306. MR 1014252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter F. Stiller. Vector bundles on complex projective spaces and systems of partial differential equations. I . Trans. Amer. Math. Soc. 298 (1986) 537-548. MR 860379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Wilfried Schmid and Joseph A. Wolf. The equivariant Dolbeault lemma . Trans. Amer. Math. Soc. 283 (1984) 459-463. MR 737879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vincenzo Ancona. Faisceaux amples sur les espaces analytiques . Trans. Amer. Math. Soc. 274 (1982) 89-100. MR 670921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William R. Zame. Holomorphic convexity of compact sets in analytic spaces and the structure of algebras of holomorphic germs . Trans. Amer. Math. Soc. 222 (1976) 107-127. MR 0425179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yum Tong Siu. Characterization of privileged polydomains . Trans. Amer. Math. Soc. 193 (1974) 329-357. MR 0355100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John J. Wavrik. Deforming cohomology classes . Trans. Amer. Math. Soc. 181 (1973) 341-350. MR 0326002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander Nagel. Cohomology of sheaves of holomorphic functions satisfying boundary conditions on product domains . Trans. Amer. Math. Soc. 172 (1972) 133-141. MR 0320363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ricardo Nirenberg. On the H. Lewy extension phenomenon . Trans. Amer. Math. Soc. 168 (1972) 337-356. MR 0301234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1